# SDR CA120612002

- Difficulty date: June 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Noisy
- Location: Fuel
- Part time: 591 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NOISY AUXILIARY FUEL PUMP.  FUEL PUMP REPLACED.
